# SDR ASAA2019020628077

- Difficulty date: February 6, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 42,701 hours, 12,870 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ZONE TEMP CONTROL ZONE CAUTION LIGHT ILLUMINATED ON RECALL AND RESET ON MASTER CAUTION RESET. GROUNDED - YES. PERFORMED FIM 21-61 TASK 801 BITE PROCS. NO HISTORY IN 30 DAYS. NO FAULT NOTED. RESET BOX. OPS NORMAL.
